# SDR CA990707075

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5009984C
- Condition: Failed
- Location: Engine
- Part time: 10,711 hours
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C

## Discrepancy

(CAN) LOSS OF ENGINE POWER RESULTED IN SHUT-DOWN PROCEDURE.  HMU, FUEL PUMP AND LRU'S SENT FOR TEARDOWN AND REPAIRS.  HMU P/N 786391-6.
